# SDR SWAA2023020297416

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 48,169 hours, 29,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EXTERIOR OVER WING EXIT LT INOP<[01] REPLACED BATTERY PACK ON LT EXTERIOR EMERGENCY OVER WING LIGHT PER AMM 33-51-06. OP?S CHECK GOOD OK PER AMM 33-51-06.
